Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 31, 2008
  • 09:55 AM

Dear Doctors

last week my son's (1year and 3 months) temperature increases to app 40deg so i took him to hisdoctor whom gave me Aspegic (French medicine - contains aspirin) + Advil (anti inflammatory) I gave him Advil at 8:00AM and on 12:30 i gave him Aspegic after one hour approximately he began to shake and loose his conscious .

so please confirm is that related to the medicine he took since as i read on the leaflet I found that they write in bold not to take aspirin with anti inflammatory

Thanks for your reply

Reply Flag this Discussion

1 Replies:

  • Not sure what the age limit is but I was always told DO NOT give aspirin to a a baby. Your child may be too young for the medication prescribed. I would get a second opinion, even if you have to start by asking the pharmacist.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?